# SDR FDEA2020052961055

- Difficulty date: May 26, 2020
- Submitted: May 30, 2020
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 31,160 hours, 17,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 53309364 RE-INSPECTION OF PREVIOUSLY BLENDED EXTERIOR FUSELAGE SKIN DAMAGE, FOUND DAMAGE STILL EXISTS BETWEEN FRAMES 29 AND 30 AND BETWEEN STRINGER 45R AND 46R, PREVIOUS BLENDED OUT AREA.  ACCOMPLISHED REPAIR DOUBLER IAW SRM 53-10-12, FIG 208.  ALODINED AND PRIMED PARTS AND REPAIRED AREA IAW SRM 51-21-10.  TOPCOATED REPAIR AREA IAW SRM 51-75-10.
